# SDR SWAA2013030413309

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 32,432 hours, 22,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 5952884
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF POSITION.  CLEANED MOUNT AND SPRING ASSY PER AMM.
